# SDR R61A201405260733

- Difficulty date: May 26, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N807MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000020
- Aircraft time: 25,560 hours, 19,069 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 17014217001
- Condition: Corroded
- Location: Te Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LT WING NR 3 MIDDLE FLAP TRACK SUPPORT FWD ATTACHMENT TO WING HARDWARE IS CORRODED. MX R & R  LT WING 3 MIDDLE FLAP TRACK SUPPORT FWD ATTACHMENT TO WING HARDWARE IAW AMM 57-57-31.
